# SDR RAIA00701020

- Difficulty date: January 14, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,439 hours, 13,682 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5536-DEN-NR 1 ENGINE THRUST REVERSER DISAGREE MESSAGE ON EICAS. MAINTENANCE DEFERRED THE AFFECTED T/R.
